# SDR 08FDEA04277

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ABOVE RT MLG WW,  BS 1180 BULKHEAD ZONE 141, CREASE BEAM HAS CORROSION AT NUTPLATE.  BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-16-13.  REMOVED CREASE BEAM BS 1040-1180,  FABRICATED NEW CREASE BEAM IAW SRM 53-30-13 . LOCATED AND DRILLED, TREATED AND PRIMED IAW 51-40-05 AND 51-20-01.  INSTALLED CREASE BEAM IAW SRM 51-40-02.  THIS IS A CATEGORY "A " REPAIR.  MAJOR REPAIR.
